# SDR R61A201909281019

- Difficulty date: September 18, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 40,381 hours, 24,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065927007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD SEAT TRACK FR 23 - FR 34 HAS MULTIPLE AREAS OF CORROSION/GOUGES AS MARKED. CUT AND REMOVED R/H INBOARD SEAT TRACK FR 23 - FR 34 BETWEEN FR29 AND FR30 FOR SEAT TRACK REPAIR REF EMB SRM 53-00-10 REPAIR01  DRILLED, TREATED AND PRIMED SEAT TRACK AND 3EA SPLICES REF EMB SRM 53-00-10 R/01 INSTALLED NEW SEAT TRACK REPAIR SECTION AND SPLICES REF EMB SRM 51-40-08.  SEE EAMS W/O H6959 SN 481 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
